# SDR SWAA2023071757576

- Difficulty date: June 9, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE LOWER FLANGE CRACKED AT RBL 5<[01] REPAIRED STA. 663.75 VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 5 REF SRM 57-10-10-2R-5;[02] VERIFIED STEP 1
